Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

Dark Matter and Stars

Europe/Paris
Salle Panoramique (Tour Zamansky)

Salle Panoramique

Tour Zamansky

Campus Jussieu 4 Place Jussieu 75005 Paris
Description

​This was an informal meeting on Dark Matter and Stars, i.e. everything that DM can do to astrophysical bodies (stars for short) and everything astrophysical bodies can teach us about DM (or constrain or hint to or...).

It consisted of a number of seminars from experts in the field. These seminars were at least partly pedagogical, aimed at an audience of people working in the field of Dark Matter, but not necessarily on these aspects. Ample time was also set aside for discussions. Speakers included: Christian Byrnes, Bernard Carr, Fabio Iocco, Chris Kouvaris, Ilidio Lopes, Julian Munoz, Ilia Musco, Pat Scott and Aaron Vincent.

This is the fourth in a series of mini-workshops held in the context of the activities of the ERC Starting Grant project: 'NewDark: New Directions in Dark Matter Phenomenology at the TeV Scale'. Support from the ERC is acknowledged. Previous mini-workshops covered Dark Matter searches at colliders, numerical simulations and axion theory and searches.

Participation was by invitation only. Organisers: Marco Cirelli (mcirelli at lpthe.jussieu.fr), Bradley Kavanagh (bkavanagh at lpthe.jussieu.fr) and Filippo Sala (fsala at lpthe.jussieu.fr).

Find below the full schedule, talk slides and some photos of the mini-workshop participants:

Photo of mini-workshop participantsPhoto of mini-workshop participants

 

Mini-workshop Photos
Participants
  • Aaron Vincent
  • Bernard Carr
  • Bradley Kavanagh
  • Chris Kouvaris
  • Christian Byrnes
  • Diego Redigolo
  • Elena Pinetti
  • Fabio Iocco
  • Filippo Sala
  • Ilia Musco
  • Ilidio Lopes
  • Joe Silk
  • Julia Harz
  • Julian Munoz
  • Kalliopi Petraki
  • Karim Benakli
  • Marco Cirelli
  • Marieke Postma
  • Mark Goodsell
  • Marta Volonteri
  • Nicolao Fornengo
  • Paolo Panci
  • Pat Scott
  • Robert Ziegler
  • Valerie Domcke
    • 13:00 14:30
      Lunch 1h 30m Canteen on Jussieu campus

      Canteen on Jussieu campus

    • 14:30 17:00
      Dark stars Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
      • 14:30
        Seminar 1h
        Orateur: Fabio Iocco
        Slides
      • 15:30
        Coffee 30m
      • 16:00
        Seminar 1h
        Orateur: Chris Kouvaris
        Slides
    • 17:00 18:00
      Discussion Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
    • 09:30 12:30
      Stellar properties and dark matter Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
      • 09:30
        Seminar - DM and the Sun: capture, high-energy neutrinos and introduction to the solar abundance problem 1h
        Orateur: Pat Scott
        Slides
      • 10:30
        Coffee 30m
      • 11:00
        Seminar - DM and the Sun: generalised nuclear couplings and implications for the solar abundance problem 1h
        Orateur: Aaron Vincent
        Slides
    • 12:30 14:30
      Lunch Restaurant L'Ardoise on Jussieu campus

      Restaurant L'Ardoise on Jussieu campus

    • 14:30 16:00
      Stellar properties and dark matter Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
      • 14:30
        Seminar - DM in stars: impact and constraints from asteroseismology 1h
        Orateur: Ilidio Lopes
        Slides
      • 15:30
        Coffee 30m
    • 16:00 17:00
      Discussion Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
    • 17:00 18:00
      Primordial black holes Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
      • 17:00
        Seminar 1h
        Orateur: Bernard Carr
        Slides
    • 20:00 22:30
      Social Dinner Le Procope, 13 Rue de l'Ancienne Comédie, 75006 Paris

      Le Procope, 13 Rue de l'Ancienne Comédie, 75006 Paris

    • 09:00 11:00
      Primordial black holes Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
      • 09:00
        Seminar 45m
        Orateur: Christian Byrnes
        Slides
      • 09:45
        Seminar - Gravitational collapse of cosmological perturbations and PBH formation 30m
        Orateur: Ilia Musco
        Slides
      • 10:15
        Coffee 20m
      • 10:35
        Talk - Have we detected Dark Matter? 15m
        Orateur: Julian Munoz
        Slides
    • 11:00 12:30
      Discussion: including Q&A session Salle Panoramique

      Salle Panoramique

      Tour Zamansky

      Campus Jussieu 4 Place Jussieu 75005 Paris
    • 12:30 14:00
      Lunch Canteen on Jussieu campus

      Canteen on Jussieu campus

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×